D-stability and delay-independent stability of monotone nonlinear systems with max-separable Lyapunov functions

B. Besselink, H. R. Feyzmahdavian, H. Sandberg, M. Johansson

OnderzoeksoutputAcademic

3 Citaten (Scopus)

Samenvatting

Stability properties of monotone nonlinear systems with max-separable Lyapunov functions are considered in this paper, motivated by the following observations. First, recent results have shown that such Lyapunov functions are guaranteed to exist for asymptotically stable monotone systems on compact sets. Second, it is well-known that, for monotone linear systems, asymptotic stability implies the stronger properties of D-stability and robustness with respect to time-delays. This paper shows that similar properties hold for monotone nonlinear systems that admit max-separable Lyapunov functions. In particular, a notion of D-stability for monotone nonlinear systems and delay-independent stability will be discussed. The theoretical results are illustrated by means of examples.
Originele taal-2English
Pagina's3172-3177
Aantal pagina's6
DOI's
StatusPublished - 2016
Evenement55th IEEE Conference on Decision and Control, CDC 2016 - Las Vegas, United States
Duur: 12-dec-201614-dec-2016

Conference

Conference55th IEEE Conference on Decision and Control, CDC 2016
Land/RegioUnited States
StadLas Vegas
Periode12/12/201614/12/2016

Citeer dit